Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniform equicontinuity of quasiconformal mappings

Authors: Raimo Näkki and Bruce Palka
Journal: Proc. Amer. Math. Soc. 37 (1973), 427-433
MSC: Primary 30A60
MathSciNet review: 0311900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a family of K-quasiconformal mappings of a fixed domain to be uniformly equicontinuous in that domain, provided the domain has a ``regular'' boundary. Applications to uniformly convergent sequences of quasiconformal mappings are indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A60

Retrieve articles in all journals with MSC: 30A60

Additional Information

PII: S 0002-9939(1973)0311900-9
Keywords: Quasiconformal mapping, uniform domain, uniform equicontinuity, normal family, uniformly convergent sequence
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia